| Model Number |
CL-924 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during a cesarean section, the needle and thread detached while tightening the first stitch during uterine incision closure.The suture was immediately replaced but the second suture also broke, after which a third suture was used to successfully continue and complete the suturing.
Additional Manufacturer Narrative
D10 concomitant products: cl-924, cl-924 polysorb* 0 vio 90cm gs21 x36 (lot#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a cesarean section, the needle and thread detached while tightening the first stitch during uterine incision closure.The suture was immediately replaced but the second suture also had a needle detached, after which a third suture was used to successfully continue and complete the suturing.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.